American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Lawrence W. Baggett, Kathy D. Merrill, Judith A. Packer and Arlan B. Ramsay. Probability measures on solenoids corresponding to fractal wavelets. Trans. Amer. Math. Soc. 364 (2012) 2723-2748.
Abstract, references, and article information   
View Article: PDF

[2] Roberto Johnson and José Pantoja. Whittaker models for $SL_{2}(F)$, $F$ a $p$-adic field. Proc. Amer. Math. Soc. 135 (2007) 579-586. MR 2255305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] P. Schneider, J. Teitelbaum and Dipendra Prasad. $U (\mathfrak{g})$-finite locally analytic representations. Represent. Theory 5 (2001) 111-128. MR 1835001.
Abstract, references, and article information   
View Article: PDF

[4] Lek-Heng Lim, Judith A. Packer and Keith F. Taylor. A direct integral decomposition of the wavelet representation. Proc. Amer. Math. Soc. 129 (2001) 3057-3067. MR 1840112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David Goldberg. $R$-groups and elliptic representations for unitary groups . Proc. Amer. Math. Soc. 123 (1995) 1267-1276. MR 1224616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael W. Binder. On induced representations of discrete groups . Proc. Amer. Math. Soc. 118 (1993) 301-309. MR 1123649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Seigfried Echterhoff. Erratum to: ``On induced covariant systems'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 108} (1990), no.\ 3, 703--706; MR0994776 (90f:46105)] . Proc. Amer. Math. Soc. 116 (1992) MR 1055770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Henrik Stetkær. Ultra-irreducibility of induced representations of semidirect products . Trans. Amer. Math. Soc. 324 (1991) 543-554. MR 974525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Siegfried Echterhoff. On induced covariant systems . Proc. Amer. Math. Soc. 108 (1990) 703-706. MR 994776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Toshikazu Sunada. Gel′fand's problem on unitary representations associated with discrete subgroups of ${\text{PSL}}_2 ({\mathbf{R}})$. Bull. Amer. Math. Soc. 12 (1985) 237-238. MR 776476.
Abstract, references, and article information   
View Article: PDF

[11] Elliot C. Gootman. Subrepresentations of direct integrals and finite volume homogeneous spaces . Proc. Amer. Math. Soc. 88 (1983) 565-568. MR 699435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John C. Quigg. On the irreducibility of an induced representation. II . Proc. Amer. Math. Soc. 86 (1982) 345-348. MR 667304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Thomas A. Farmer. Irreducibility of certain degenerate principal series representations of ${\rm Sp}(n,\,{\bf R})$ . Proc. Amer. Math. Soc. 83 (1981) 411-420. MR 624943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jonathan Rosenberg. Square-integrable factor representations of locally compact groups . Trans. Amer. Math. Soc. 237 (1978) 1-33. MR 0486292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] P. C. Kutzko. Mackey's theorem for nonunitary representations . Proc. Amer. Math. Soc. 64 (1977) 173-175. MR 0442145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Terje Sund. A note on integrable representations . Proc. Amer. Math. Soc. 59 (1976) 358-360. MR 0430147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Calvin C. Moore. Group extensions and cohomology for locally compact groups. IV . Trans. Amer. Math. Soc. 221 (1976) 35-58. MR 0414776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Calvin C. Moore. Group extensions and cohomology for locally compact groups. III . Trans. Amer. Math. Soc. 221 (1976) 1-33. MR 0414775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Johan F. Aarnes. Differentiable representations. I. Induced representations and Frobenius reciprocity . Trans. Amer. Math. Soc. 220 (1976) 1-35. MR 0417336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Roger Howe and Allan Silberger. Why any unitary principal series representation of $SL_n$ over a $p$-adic field decomposes simply. Bull. Amer. Math. Soc. 81 (1975) Part 1:599-601. MR 0369623.
Abstract, references, and article information   
View Article: PDF

[21] Robert J. Zimmer. Extensions of ergodic actions and generalized discrete spectrum. Bull. Amer. Math. Soc. 81 (1975) Part 1:633-636. MR 0372160.
Abstract, references, and article information   
View Article: PDF

[22] Lawrence Corwin. Induced representations of discrete groups . Proc. Amer. Math. Soc. 47 (1975) 279-287. MR 0387487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Johan F. Aarnes. Frobenius reciprocity of differentiable representations. Bull. Amer. Math. Soc. 80 (1974) 337-340. MR 0340468.
Abstract, references, and article information   
View Article: PDF

[24] A. W. Knapp. Commutativity of intertwining operators. Bull. Amer. Math. Soc. 79 (1973) 1016-1018. MR 0333074.
Abstract, references, and article information   
View Article: PDF

[25] A. Hulanicki and T. Pytlik. Corrigendum to: ``Cyclic vectors of induced representations'' (Proc. Amer. Math. Soc. {\bf 31} (1972), 633--634) . Proc. Amer. Math. Soc. 38 (1973) 220. MR 0327976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kenneth Johnson and Nolan R. Wallach. Composition series and intertwining operators for the spherical principal series. Bull. Amer. Math. Soc. 78 (1972) 1053-1059. MR 0310136.
Abstract, references, and article information   
View Article: PDF

[27] Marc A. Rieffel. Induced representations of $C^* $-algebras. Bull. Amer. Math. Soc. 78 (1972) 606-609. MR 0301519.
Abstract, references, and article information   
View Article: PDF

[28] A. Hulanicki and T. Pytlik. Cyclic vectors of induced representations . Proc. Amer. Math. Soc. 31 (1972) 633-634. MR 0289717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] K. Lange, A. Ramsay and Gian-Carlo Rota. Frobenius reciprocity in ergodic theory. Bull. Amer. Math. Soc. 77 (1971) 713-718. MR 0284544.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 29 of 29 found      Go to page: 1